# SDR CA960717007

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6853337
- Condition: Cracked
- Location: Axial Stage
- Part time: 10,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT POSSIBLE SEPARATION OF FIRST STAGE STATOR BLADES CAUSING EXTENSIVE DAMAGE TO COMPRESSOR AND TURBINE AND ENGINE FAILURE.  PART TC:  6,604.
